Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Vasilyev A. N. On Classes of Groupoids of Relations with Diophantine Operations. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 28-34. DOI: 10.18500/1816-9791-2013-13-4-28-34

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.11.2013
Full text:
(downloads: 139)
Language: 
Russian
Heading: 
UDC: 
501.1

On Classes of Groupoids of Relations with Diophantine Operations

Autors: 
Vasilyev Anton Nikolaevich, Kazakhstan Branch of Lomonosov Moscow State University
Abstract: 

In the paper the bases of identities of varieties generated by classes of groupoids of the binary relations with diophantine operations are found.

References: 

 

  1.  Vorobiev N. N. Fibonacci Numbers. Basel; Boston; Berlin, Birkhauser Verlaf, 2002.
  2. Gashkov S. B., Chubarikov V. N. Arifmetika. Algoritmy. Slozhnost’ vychislenii [Arithmetics. Algorithms. The Complexity of Computations]. Moscow, Drofa, 2005 (in Russian).
  3. Romanoff N. P. ¨Uber einige Satze der additiven Zahlentheorie. Math. Ann., 1934, vol. 109, pp. 668–678.
  4. Erdos P. On some problems of Bellman and a theorem of Romanoff. J. Chinese Math. Soc., 1951, no. 1, pp. 409–421.
  5. Prahar K. Raspredelenie prostykh chisel [Distribution of Prime Numbers]. Moscow, Mir, 1967 (in Russian).
  6. Arkhipov G. I., Sadovnichii V. A., Chubarikov V. N. Lektsii po matematicheskomu analizu [Lectures on Mathematical Analysis]. Moscow, Vysshaya Shkola, 1999 (in Russian).
Short text (in English):
(downloads: 71)